On admissible constellations of consecutive primes

P. Erdős, Hans Riesel

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Admissible constellations of primes are patterns which, like the twin primes, no simple divisibility relation would prevent from being repeated indefinitely in the series of primes. All admissible constellations, formed of consecutive primes, beginning with a prime

Original languageEnglish
Pages (from-to)391-396
Number of pages6
JournalBIT
Volume28
Issue number3
DOIs
Publication statusPublished - Sep 1988

Fingerprint

Consecutive
Twin primes
Divisibility
Series

Keywords

  • Primary 11A41

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics
  • Software
  • Computer Graphics and Computer-Aided Design

Cite this

On admissible constellations of consecutive primes. / Erdős, P.; Riesel, Hans.

In: BIT, Vol. 28, No. 3, 09.1988, p. 391-396.

Research output: Contribution to journalArticle

Erdős, P. ; Riesel, Hans. / On admissible constellations of consecutive primes. In: BIT. 1988 ; Vol. 28, No. 3. pp. 391-396.
@article{92ebffa5f949404d98d747892ce9b7b9,
title = "On admissible constellations of consecutive primes",
abstract = "Admissible constellations of primes are patterns which, like the twin primes, no simple divisibility relation would prevent from being repeated indefinitely in the series of primes. All admissible constellations, formed of consecutive primes, beginning with a prime",
keywords = "Primary 11A41",
author = "P. Erdős and Hans Riesel",
year = "1988",
month = "9",
doi = "10.1007/BF01941122",
language = "English",
volume = "28",
pages = "391--396",
journal = "BIT Numerical Mathematics",
issn = "0006-3835",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - On admissible constellations of consecutive primes

AU - Erdős, P.

AU - Riesel, Hans

PY - 1988/9

Y1 - 1988/9

N2 - Admissible constellations of primes are patterns which, like the twin primes, no simple divisibility relation would prevent from being repeated indefinitely in the series of primes. All admissible constellations, formed of consecutive primes, beginning with a prime

AB - Admissible constellations of primes are patterns which, like the twin primes, no simple divisibility relation would prevent from being repeated indefinitely in the series of primes. All admissible constellations, formed of consecutive primes, beginning with a prime

KW - Primary 11A41

UR - http://www.scopus.com/inward/record.url?scp=34250091665&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250091665&partnerID=8YFLogxK

U2 - 10.1007/BF01941122

DO - 10.1007/BF01941122

M3 - Article

VL - 28

SP - 391

EP - 396

JO - BIT Numerical Mathematics

JF - BIT Numerical Mathematics

SN - 0006-3835

IS - 3

ER -